Erratum
Matematicko-fyzikálny časopis (1956)
- Volume: 06, Issue: 2, page 132-132
- ISSN: 0139-9918
Access Full Article
topHow to cite
topIlkovič, Dionýz. "Oprava." Matematicko-fyzikálny časopis 06.2 (1956): 132-132. <http://eudml.org/doc/29691>.
@article{Ilkovič1956,
author = {Ilkovič, Dionýz},
journal = {Matematicko-fyzikálny časopis},
language = {slo},
number = {2},
pages = {132-132},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Oprava},
url = {http://eudml.org/doc/29691},
volume = {06},
year = {1956},
}
TY - JOUR
AU - Ilkovič, Dionýz
TI - Oprava
JO - Matematicko-fyzikálny časopis
PY - 1956
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 06
IS - 2
SP - 132
EP - 132
LA - slo
UR - http://eudml.org/doc/29691
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.